U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

can you tell me what to do if i'm on celexa (citalopram) for 4 weeks now extremely dizzy and throwing up is this normal?

1 doctor answer2 doctors weighed in
Dr. Carlos Barrios
Child Psychiatry 23 years experience
Not usual but..: GI upset is can happen. Please see your doc to rule out other medical causes. It may your dose of celexa (citalopram) is too high or you happen to be very sensitive to it. If medical causes ruled out, then converse with your psychiatrist about problem solving this.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

How can I treat my baby's diarrhea and vomiting?

2 doctor answers4 doctors weighed in
Dr. Julia Sundel
Pediatrics 18 years experience
Fluids: You want to replace the loss of fluids. An oral rehydration solution (ors) such as pedialyte provides the appropriate amount of electrolytes. If your child is vomiting a lot, you may give sips of the solution (5-10 ml) every 5-15 minutes. Do not give soda, juice, ginger ale. They are too sweet and will make the diarrhea worse. Avoid fatty and sweet foods as well.
A 47-year-old member asked:

Does having a slow heart beat cause dizziness?

1 doctor answer1 doctor weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Poor blood flow: The balance centers of the brain depend on good blood flow to the brain. If the heart is beating slowly or is not pumping enough blood into the brain, you will feel dizzy. First is to lie down so that the blood flow does not have to go uphill. Next is to lift the legs to be sure enough blood is getting into the heart. If the brain does not get enough blood flow, you can pass out and fall.
A 23-year-old member asked:

Why do I have extreme dizziness and heart palpitations!?

2 doctor answers2 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Vertigo?: The spinning sensation is called vertigo. Causes are either from ear or brain or side effect of drugs. If it occurs when lying still in bed, it is probably due to a disturbance in the brain. Pure vertigo is very rarely a seizure. More often it is due to poor blood flow to the back of the brain. Heart and blood pressure problems need to be considered. Migraine may be cause if rest is fine.
Alexandria, VA
A 40-year-old female asked:

Why am I sometimes extremely dizzy after exercise? I work out frequently, eat well, drink more than 8x8 glasses of water a day.

2 doctor answers2 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Can be other causes: Dizziness with exercise doesn't just happen with inadequate hydration. If a person is well hydrated, and still gets dizzy, her doctor can evaluate. Sometimes there are circulation problems, such as not enough blood flow to the brain under certain conditions or activities. There can be heart problems, or not enough red blood cells (anemia), etc...
A 33-year-old member asked:

My 22 month old vomiting and diarrhea. Should I take her to ER tonight ?

1 doctor answer2 doctors weighed in
Dr. Samuel Freedman
Pediatrics 9 years experience
Vomiting : Yes if she can't hold anything down. Dehydration can be life threatening.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 19, 2017

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.